# SDR AUS20011092

- Difficulty date: September 25, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA46-500TP
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 0106Y10
- Condition: Faulty
- Location: Rudder Control
- Part time: 92 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) YAW DAMPER SERVO FAULTY. DUST COVER OVER THE MOTOR COLLECTING WATER (CONDENSATION). THE MOISTURE DRAIN HOLE IS LOCATED AT THE 12 O'CLOCK POSITION INSTEAD OF THE 6 O'CLOCK POSITION. AS A RESULT THE SERVO MOTOR IS BADLY CORRODED AND BURNT.
